ISSN ONLINE(2319-8753)PRINT(2347-6710)

Construction of Strong Diophantine Quadruples and Pell Equation

M.A.Gopalan1 , S. Vidhyalakshmi2, E.Premalatha3
  1. Professor, Department of Mathematics, SIGC, Trichy, Tamilnadu, India
  2. Assistant Professor, Department of Mathematics, National College, Trichy, Tamilnadu, India
Related article at Pubmed, Scholar Google

Visit for more related articles at International Journal of Innovative Research in Science, Engineering and Technology

Abstract

This paper aims at constructing strong Diophantine quadruples by employing the non zero distinct integer solutions of the Pell equations y2  Dx2 1 and y 2  Dx2  4 .

Keywords

Strong Diophantine Quadruples, Pellian equation, integer solutions.

INTRODUCTION

image
image
image
image

IV. ACKNOWLEDGEMENT

*The finicial support from the UGC, New Delhi (F-MRP-5123/14(SERO/UGC) dated march 2014) for a part of this work is gratefully acknowledged.

References

[1]. A.Baker,H.Davenport,The equations 3x2 2 y2 and 8x2 7 z 2 , Quart.J. Math.Oxford ser.20(2) 129-137 ,(1969).

[2]. V.E.Hoggatt,G.E.Bergum, A Problem of Fermat and the Fibonacci sequence, Fibonacci Quart, 15, 323-330,(1977).

[3]. A.F.Horadam, Generalization of a result of Morgudo,Portugaliae Math., 44, (1987),131-136.

[4]. B.W.Jones, Asecond variation on a problem of diophantus and davenport, Fibonacci Quart,16, 155-165, (1978).

[5]. C.Long, G.E.Bergum, On a problem of Diophantus in: Application of Fibonacci numbers, (A.N.Philippou,A.F.Horadam
and .E.Bergum,eds),Kluwer,Dordrecht, Vol.2, 183-191 ,(1988).

[6]. J.Morgado, Generalization of a result of Hoggatt and bergum on Fibonacci numbers , Portugaliae Math., 42, 441-445 ,(1983-1984).

[7]. J.Morgado, “Note on a Shannon’s theorem concerning the Fibonacci numbers” Portugaliae Math., 48 , 429- 439,(1991).

[8]. J.Morgado, “Note on the Cheyshev polynomials of the second kind” , Portugaliae Math., 52,(1995),363-378.

[9]. H.Gupta and K.Singh, “On k-triad Sequences”, Internet.J.Math.Sci., 5, 799-804 ,(1985).

[10]. A.F.Beardon and M.N.Deshpande, “Diophantine triples”, The Mathematical Gazette, 86, 253-260, (2002).

[11]. E.Brown,”Sets in which xy+k is always a square”, Math.Comp.45(1985), 613-620.

[12]. M.N.Deshpande,”Families of Diophantine Triplets”,Bulletin of the Marathawada Mathematical Society, 4, ,19-21 (2003).

[13]. Y.Bugeaud,A.Dujella and Mignotte,”On the family of Diophantine triples (k 1,k 1,16k 3 4k) “, Glasgow Math.J.49, 333-
344 ,(2007).

[14]. Tao Liqun “On the property 1 P ”,Electronic Journal of combinatorial number theory 7, #A47 , (2007).

[15]. Y.Fujita,”The extensibility of Diophantine pairs (k-1,k+1)”,J.number theory 128, 322-353, (2008).

[16]. G.Srividhya,”Diophantine Quadruples for Fibbonacci numbers with property D(1)”,Indian Journal of Mathematics and sMathematical Science,Vol.5, No.2, 57-59 ,(December 2009).

[17]. M.A.Gopalan ,V.Pandichelvi, “The Non Extendibility of the Diophantine Triple

(4(2m 1)2 n2 ,4(2m 1)n 1,4(2m 1)4 n4 8(2m1)3 n3 ) , Impact.J.sci.Tech, 5(1),25-28, 2011.

[18]. Yasutsugu Fujita,Alain Togbe, “Uniqueness of the extension of the D(4k 2 ) -triple (k 2 4,k 2 ,4k 2 4) ” NNTDM 17 , 4,42 49 ,(2011).

[19]. Gopalan.M.A , G.Srividhya,”Some non extendable P5 sets “, Diophantus J.Math.,1(1), 19-22 (2012).

[20]. Gopalan.M.A, G.Srividhya,” Two Special Diophantine Triples “, Diophantus J.Math.,1(1), 23-27.(2012).

[21]. K.Meena, S.Vidhyalakshmi, M.A.Gopalan, R.Presenna, “Sequences of special Dio-triples”, International Journal of Mathematics Trends& Technology, Vol 10, no 1,43-46,Jun 2014.

[22]. M.A.Gopalan,K.Geetha, Manju Somanath,” Special Dio-triples”, Bulletin of Society for Mathematical services & Standards,Vol 3, No 2,41- 45,2014.

[23]. M.A.Gopalan,V.Geetha, S.Vidhyalakshmi,” Dio3-tuples for special numbers –I”, Bulletin of Society for Mathematical services& Standards,Vol 3, No 2,11-18,2014.

[24]. M.A.Gopalan, V.Pandichelvi,”On the extendiability of the Diophantine triple involving Jacobsthal Numbers

(J2n1, J 2n1 3,2J2n J 2n1 J2n1 3) ”,International journal of Mathematics and Applications, Vol 2, no 1-2,1-3,(2009).

[25]. M.A.Gopalan, S.Mallika and S.Vidhyalakshmi ,”On Diophantine quadruple with property D( p2 ) where p is a prime and
p2 1(mod6) ,International Journal of current Research , Vol 6, issue 05, 6810-6813,may 2014.

[26]. Gopalan.M.A , G.Srividhya,” Diophantine Quadruple for Fionacci and Lucas Numbers with property D(4) “, Diophantus J.Math.,1(1) ,15- 18,(2012).

[27]. Andrej Dujella,Zagreb,Croatia,” The problem of Diophantus and Davenport for Gaussian Integers”, Glas.Mat.Ser.III,32,1-10 ,(1997).

[28]. S.Vidhyalakshmi,M.A.Gopalan and K.Lakshmi,”Gaussian Diophantine quadruples with property D(1)”, IOSR Journal of Mathematics, Vol 10, issue 3, Ver.II,12-14,(may-jun 2014).

[29]. M.A.Gopalan, S.Vidhyalakshmi E.Premalatha and R.Presenna ,” On the extendibility of 2-tuple to 4-tuple withproperty D(4)”, Bulletin of Mathematical Sciences and Applications,Vol 3, issue 2, 100-104, (2014).

[30]. M.A.Gopalan ,G.Sumathi , S.Vidhyalakshmi ,”Special Dio-quadruple involviong Jacobsthal and Jacobsthal lucas Numbers with property D(k 2 1) ”,IJMSEA, Vol 8, no 3, 221-225,2014.

[31]. K.Meena, S.Vidhyalakshmi, M.A.Gopalan,G.Akila and R.Presenna,”Formation of special diophantine quadruples with property D(6kpq)2 ”The IJST,Vol 2,issue 2, ,11-14,2014.

[32]. Andrej Dujella, Vinko petricevic,”Strong Diophantine triples”,Experimental Math,Vol 17,No 1, 83-89 , (2008).

[33]. A.Dujella and N.Saradha,” Diophantine m-tuple with elements in arithmetic progressions”,Indagationes Mathematicae, Vol 25,issue 1, 131- 136,Jan 2014.